MathSciNet Relay Station
MathSciNet bibliographic data
MR1277926 32A15 (46E10)
Momm, Siegfried A division problem in the space of entire functions of exponential type. Ark. Mat. 32 (1994), no. 1, 213–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement